# SDR HYI2003F00000

- Difficulty date: November 22, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N2651S
- Make and model: Cessna 402C
- Aircraft serial: 402C0342
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000862
- Condition: Broken
- Location: Te Flaps
- Part time: 5,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND LT & RT FLAP CABLE ASSEMBLIES TO HAVE BROKEN STRANDS (APPROX 10 TO 15 PERCENT) AT THE POINT WHERE THE CABLE ENTER THE SWEDGED STRAIGHT SHOOK ENDS.  NO OTHER AREAS OF THE CABLES SHOWED SIGNS OF BROKEN STRANDS.  THE SHANK ENDS WITH BROKEN STRANDS SHOWED SIGNS OF BEING  SWEDGED IMPROPERLY, SUGGEST TIME CHANGING FLAP CABLES.
